# SDR RU3A1010

- Difficulty date: March 22, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 11,931 hours, 6,509 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING TO EN ROUTE CRUISING ALTITUDE OF FL190, CABIN DOOR ANNUNCIATOR ILLUMINATED AT APPROXIMATELY 18,700 FT.  EXECUTED EMERGENCY DESCENT AND "CABIN DOOR UNLOCK" EMERGENCY PROCEDURES.  AT 9000 MSL CABIN DOOR ANNUNCIATOR EXTINGUISHED.  AIRCRAFT LANDED UNEVENTFULLY.  INSPECTION OF DOOR AFTER LANDING INDICATED IT WAS SECURELY LATCHED.  MAINTENANCE FOUND UPPER AFT DOOR SWITCH OUT OF ADJUSTMENT.  ADJUSTED AFT DOOR SWITCH.  PRESSURIZED AIRCRAFT TO 6 PSI.  DOOR WARNING SYSTEM CHECKED SAT.
